Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Pain in the left side of body. Tests shows elevated liver enzymes. Experiencing fatigue. Suggestions?

Hi. I ve been having pain in my neck (left side), my left shoulder , and I have had some pain in my chest and under my left armpit and down my left arm. My head has also been hurting some. I also had blood work done recently that showed I have an elevated enzyme count in my liver . A normal count is 52, and mine is 500 (just included this in case it would have anything to do with my symptoms). I ve been experiencing fatigue as well...more than usual (I have a TBI).
Asked On : Thu, 28 Mar 2013
Answers:  1 Views:  85
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,   ,   ,  
Medical Topics
General Surgeon 's  Response
Apr 2013
Hi and welcome to Healthcare magic.Thank you for the query.
There are severalcondition which can cause such pain including heart and lung disease. Most common abdominla causes are gastritis and gallbladder issue. SO you need to rule out these 2 first by doing ultrasounds or CT scan.
Wish you good health. Regards
Answered: Wed, 10 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor